# SDR 2002UALA00752

- Difficulty date: April 23, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 26,935 hours, 9,377 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 586
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO MAINTAIN PRESSURE.  VALVE REPLACED ALONG WITH THE AVIONICS COMPUTER.
